| Model Number |
MSERIES BI-PHASIC |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during biomed testing, the device's display was blank.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device.This supplemental medwatch report is also correcting information submitted on the initial medwatch report.Device evaluation: the device was not returned to zoll medical corporation for evaluation.The customer received a replacement front panel membrane to resolve the malfunction.Our analysis of data indicates for reports of this type is attributed to high contact resistance within the front panel membrane and that the keys do respond however they need to be pushed harder to activate.Due to the fact that the device can still administer therapy, reports of this nature do not typically meet the criteria for reportability.Analysis of reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during biomed testing, the device's front panel membrane was difficult to acuate.Complainant indicated that there was no patient involvement in the reported malfunction.